Peripheral neuropathy as an adverse effect of imatinib therapy.

Research output: Contribution to journalArticle

Standard

Peripheral neuropathy as an adverse effect of imatinib therapy. / Chakupurakal, Geothy; Etti, RJ; Murray, James.

In: Journal of Clinical Pathology, Vol. 64, No. 5, 01.05.2011, p. 456.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{5324d5e415f94ecca4669aea0cb2e246,
title = "Peripheral neuropathy as an adverse effect of imatinib therapy.",
author = "Geothy Chakupurakal and RJ Etti and James Murray",
year = "2011",
month = may,
day = "1",
doi = "10.1136/jcp.2010.085936",
language = "English",
volume = "64",
pages = "456",
journal = "Journal of Clinical Pathology",
issn = "0021-9746",
publisher = "BMJ Publishing Group",
number = "5",

}

RIS

TY - JOUR

T1 - Peripheral neuropathy as an adverse effect of imatinib therapy.

AU - Chakupurakal, Geothy

AU - Etti, RJ

AU - Murray, James

PY - 2011/5/1

Y1 - 2011/5/1

U2 - 10.1136/jcp.2010.085936

DO - 10.1136/jcp.2010.085936

M3 - Article

C2 - 21278395

VL - 64

SP - 456

JO - Journal of Clinical Pathology

JF - Journal of Clinical Pathology

SN - 0021-9746

IS - 5

ER -